MathSciNet Relay Station
MathSciNet bibliographic data
MR2098473 11G05 (05C90 14G25)
Feng, Keqin; Xiong, Maosheng On elliptic curves $y\sp 2=x\sp 3-n\sp 2x$ with rank zero. J. Number Theory 109 (2004), no. 1, 1–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement